# SDR JGVR20210427001

- Difficulty date: April 27, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- Aircraft time: 11,752 hours, 7,789 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREAS ON THE LEFT AND RIGHT HAND WINGS AFT SPARS LOWER SPAR CAPS, LOCATED IN THE MAIN LANDING GEAR WHEEL WELL AREAS, PERFORMED ULTRASONIC AND EDDY CURRENT INSPECTIONS AND REPORTED FOR REPAIR DISPOSITION. TREATED AND PRIMED REPAIR AREAS IAW TEXTRON REPAIR MEMO.
